# SDR UPS99829249

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Crakced
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, INTERCOSTAL END FITTING STA 857, LONGERON 18L IS CRACKED.  REMOVED CRACKED END FITTING IAW DC8 SRM 51-1-20D.  MATERIAL ID FOR NEW FITTING 7075-T651 IAW DAC DWG 4750423 PO 265699, FABRICATED NEW END FITTING IAW DAC DWG 4750423.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED NEW FITTING IAW DC8 51-1-20D.
